2010 - 2015
<<Previous | Current | Home

 Year Volume
Issue
Title
Authors/Editors
Abstract
 Full Text
2015 30 4 Volume 30 Issue 4 Dec 2015 - Complete Issue R. Sujatha and E. Sampathkumar   [TOC] Subscribe
2015 30 4 Exponentiable motivic measures Niranjan Ramachandran and Gonçalo Tabuada   [Abstract]
Subscribe
2015 30 4 A note on weighted Sobolev algebras L1 ω(Rd ) ∩ W p k (Rd ) Nihan Güngör and Birsen Sagir   [Abstract]
Subscribe
2015 30 4 Characters of real special 2-groups Dilpreet Kaur and Amit Kulshrestha   [Abstract]
Subscribe
2015 30 4 A Galois side analogue of a theorem of Bernstein Manish Mishra   [Abstract] Subscribe
2015 30 4 A criterion for M-curves Indranil Biswas and Shane D’Mello   [Abstract] Subscribe
2015 30 4 l-Class groups of cyclic extensions of prime degree l Manisha Kulkarni, Dipramit Majumdar and Balasubramanian Sury   [Abstract] Subscribe
2015 30 3 Volume 30 Issue 3 Sep 2015 - Complete Issue R. Sujatha and E. Sampathkumar   [TOC] Subscribe
2015 30 3 Simultaneous nonvanishing of Dirichlet L-functions and twists of Hecke-Maass L-functions Soumya Das and Rizwanur Khan   [Abstract] Subscribe
2015 30 3 Poisson statistics for Anderson model with singular randomness Dhriti Ranjan Dolai and M. Krishna   [Abstract]
Subscribe
2015 30 3 Controlled Floyd separation and non relatively hyperbolic groups Shubhabrata Das and Mahan Mj   [Abstract]
Subscribe
2015 30 3 Rational points on diagonal cubic surfaces Kazuki Sato   [Abstract]
Subscribe
2015 30 3 Sublagrangian constructions Satya Mandal   [Abstract]
Subscribe
2015 30 3 Hyperelliptic curves over Fq and Gaussian hypergeometric series Rupam Barman and Gautam Kalita   [Abstract]
Subscribe
2015 30 2 Volume 30 Issue 2 June 2015 - Complete Issue R. Sujatha and E. Sampathkumar   [TOC]
Subscribe
2015 30 2 Classical and umbral moonshine: Connections and p-adic properties Ken Ono, Larry Rolen and Sarah Trebat-Leder   [Abstract]
Subscribe
2015 30 2 Classification of inductive limits of actions of Z2 on real AF C*-algebras A. J. Dean   [Abstract]
Subscribe
2015 30 2 Infinite multiplier projections and dichotomy of C*-algebras Henning Petzka*   [Abstract]
Subscribe
2015 30 2 The geometric mean of exponentials of Pauli matrices Rajendra Bhatia and Tanvi Jain   [Abstract]
Subscribe
2015 30 2 Irreducible adjoint representations in prime power dimensions, with an application Liubomir Chiriac   [Abstract]
Subscribe
2015 30 2 Simple linear relations between conjugate algebraic numbers of low degree Arturas Dubickas and Jonas Jankauskas   [Abstract] Subscribe
2015 30 1 Volume 30 Issue 1 June 2015 - Complete Issue R. Sujatha and E. Sampathkumar   [TOC] Subscribe
2015  30  1 Quadric invariants and degeneration in smooth-etale cohomology Saurav Bhaumik and Nitin Nitsure   [Abstract] Subscribe
2015  30  1 Equilibrium and equivariant triangulations of some small covers with minimum number of vertices Biplab Basak and Soumen Sarkar   [Abstract] Subscribe
2015  30  1 On the homology of Iwasawa cohomology groups Meng Fai Lim   [Abstract] Subscribe
2015  30  1 Tamagawa torsors of an Abelian variety Saikat Biswas   [Abstract] Subscribe
2015  30       
 1 Integrality properties of class polynomials for non-holomorphic modular functions

Michael Griffin and Larry Rolen   [Abstract] Subscribe
 2015  30  1 An explicit lower bound on moduli of Dirichlet L-functions at s = 1 Stephane R. Louboutin   [Abstract] Subscribe
 2015  30  1 λ-invariants of Selmer groups of elliptic curves with positive μ-invariant Suman Ahmed and Sudhanshu Shekhar    [Abstract] Subscribe]


Year  Volume  Issue  TOC  Title of Paper  Author(s)  Abstract Full Text 
 2014  29  4  - Pullbacks of Klingen-Eisenstein series attached to Jacobi cusp forms Shin-ichiro Mizumoto
  [Abstract]  [Access]
 2014  29  4  - On the polar derivative of a polynomial Abdullah Mir and Bilal Dar
  [Abstract]   [Access]
 2014  29  4  - Subtle invariants of F-crystals Xiao Xiao
  [Abstract]   [Access]
 2014  29  4  - Errata: ‘Formality of certain CW complexes and applications to Schubert varieties
and torus manifolds’

Prateep Chakraborty and Parameswaran Sankaran
 [Abstract]  [Access]
 2014  29  4  - Degree 3 cohomological invariants of split simple groups that are neither simply connected nor adjoint Hernando Bermudez and Anthony Ruozzi
 [Abstract]  [Access]
 2014  29  3  - Uniform close-to-convexity radius of sections of functions in the close-to-convex family
S. Vaidhyanathan Bharanedhar and Saminathan Ponnusamy
 [Abstract]  [Access]
 2014  29  3  - Generalized matrix coefficients for infinite dimensional unitary representations
Hongyu He
[Abstract]
 [Access]
 2014  29  3  - Semisimplicity of even Brauer algebras 
Anuradha Nebhani
  [Abstract]  [Access]
 2014  29  3  - On restricted ramifications and pseudo-null submodules of Iwasawa modules for Z2 p-extensions 
Satoshi Fujii 
 [Abstract]  [Access]
 2014  29  3  - Generators for congruent number curves of ranks at least two and three
Yasutsugu Fujita 
 [Abstract]  [Access]
 2014  29  3  - On the lattice model of the Weil representation and the Howe duality conjecture
Shuichiro Takeda 
 [Abstract]   [Access]
 2014  29  2  -
Sharp upperbound and a comparison theorem for the first nonzero Steklov eigenvalue Binoy and G. Santhanam  [Abstract]  [Access]
 2014  29  2  -
Hasse principle for simply connected groups over function fields of surfaces Yong HU  [Abstract]  [Access]
 2014  29  2  - Discrete series of metaplectic groups having generic theta lifts Ivan Mati´c  [Abstract]  [Access]
 2014  29  2  - A positive proportion of elliptic curves over Q have rank one Manjul Bhargava and Christopher Skinner  [Abstract]  [Access]
 2014  29  1  - Whitehead groups of loop group schemes of nullity one V. Chernousov, P. Gille and A. Pianzola  [Abstract]  [Access]
 2014  29  1  -
Algebraic vector bundles over complements of hyperplane arrangements in affine spaces over a field Igor Kriz  [Abstract]  [Access]
 2014  29  1  - Simple geometrically split abelian surfaces over finite fields Kuo-Ming James Chou and Ernst Kani  [Abstract]  [Access]
 2014  29  1  - Finite dimensional Cˇ ebyšev subspaces of C∗-algebras M. N. N. Namboodiri, S. Pramod and A. K. Vijayarajan  [Abstract]  [Access]
 2014  29  1  - Partitions of graphs and Selmer groups of elliptic curves of Neumann-Setzer type Tomasz J˛edrzejak and Małgorzata Wieczorek  [Abstract]  [Access]
 2014  29  1  - Criteria for existence of stable parahoric SOn, Spn and Spin bundles on P1 Yashonidhi Pandey  [Abstract]  [Access]
 2014  29  1  - Rationality of cycles over function field of exceptional projective homogeneous varieties  Raphael Fino  [Abstract]  [Access]
 2013  28 A  Special   - Spaces of Rational Curves on Hypersurfaces Roya Beheshti and N. Mohan Kumar  [Abstract]  [Access]
 2013  28 A  Special   - On the logarithmic connections over curves Indranil Biswas and Viktoria Heu  [Abstract]  [Access]
 2013  28 A  Special   -
On connected automorphism groups of algebraic varieties Michel Brion  [Abstract]  [Access]
 2013  28 A  Special   - Formality of certain CW complexes and applications to Schubert varieties and torus manifolds Prateep Chakraborty and Parameswaran Sankaran  [Abstract]  [Access]
 2013  28 A  Special   - Null correlation bundle on Projective three space Krishanu Dan and D. S. Nagaraj  [Abstract]  [Access]
 2013  28 A  Special   - Implosions and hypertoric geometry Andrew Dancer, Frances Kirwan and Andrew Swann  [Abstract]  [Access]
 2013  28 A  Special   - Geometric Langlands correspondence near opers Edward Frenkel and Constantin Teleman  [Abstract]  [Access]
 2013  28 A  Special   - Generalized Schubert Calculus Nora Ganter and Arun Ram  [Abstract]  [Access]
 2013  28 A  Special   - Knuth relations, tableaux and MV-cycles St´ephane Gaussent, Peter Littelmann and An Hoa Nguyen  [Abstract]  [Access]
 2013  28 A  Special   - Surjective derivations in small dimensions R. V. Gurjar, K. Masuda and M. Miyanishi  [Abstract]  [Access]
 2013  28 A  Special   - Are symbolic powers highly evolved? Brian Harbourne and Craig Huneke  [Abstract]  [Access]
 2013  28 A  Special   - Grothendieck–Lefschetz type theorems for the local Picard group J´anos Koll´ar  [Abstract]  [Access]
 2013  28 A  Special   - On positivity and semistability of vector bundles in finite and mixed characteristics Adrian Langer  [Abstract]  [Access]
 2013  28 A  Special   - A (−q)-analogue of weight multiplicities   George Lusztig and Zhiwei Yun  [Abstract]  [Access]
 2013  28 A  Special   - The Fundamental Group scheme of a smooth projective variety over a ring of Witt vectors V. B. Mehta and S. Subramanian  [Abstract]  [Access]
 2013  28 A  Special   - Algebro-geometric stability and crystals  Tadao ODA  [Abstract]  [Access]
 2013  28 A  Special   - Rationality and the FML invariant  Vladimir L. Popov   [Abstract]  [Access]
 2013  28 A  Special   - The non linear Schr¨odinger equation on a torus  C. Procesi  [Abstract]  [Access]
 2013  28 A  Special   - Global boundedness for semistable decorated principal bundles with special regard to quiver sheaves Alexander Schmitt  [Abstract]  [Access]
 2013  28  4  - On parabolic bundles on algebraic surfaces R. Parthasarathi  [Abstract]  [Access]
 2013  28  4  - The ambiguous class number formula revisited Franz Lemmermeyer  [Abstract]  [Access]
 2013  28  4  - Triviality criteria for bundles over rationally connected varieties Indranil Biswas and Jo˜ao Pedro Dos Santos  [Abstract]   [Access]
 2013  28  4  - On the genus number of algebraic groups Anirban Bose  [Abstract]   [Access]
 2013  28  4  - Elementary evolutions in Banach algebra B. Krishna Das and J. Martin Lindsay  [Abstract]   [Access]
 2013  28  3  - On the asymptotics for invariants of elliptic curves modulo p Adam Tyler Felix and M. Ram Murty  [Abstract]   [Access]
 2013  28  3  - Elliptic curves with weak coverings over cubic extensions of finite fields with odd characteristic Fumiyuki Momose and Jinhui Chao  [Abstract]   [Access]
 2013  28  3  - A note on Riemann surfaces of large systole Shotaro Makisumi  [Abstract]  [Access]
 2013  28  2  - The structure of finite semisimple metacyclic group algebras Gurmeet K. Bakshi, Shalini Gupta and Inder Bir S. Passi  [Abstract]  [Access]
 2013  28  2  - Upper motives of products of projective linear groups Charles De Clercq  [Abstract]  [Access]
 2013  28  2  - On the genesis of a determinantal identity Vijay Kodiyalam  [Abstract]  [Access]
 2013  28  2  - Reconstruction of a superscheme from its derived category Umesh V. Dubey and Vivek M. Mallick   [Abstract]  [Access]
 2013  28  2  - On the periodicity of the first betti number of the semigroup rings under translations Adriano Marzullo   [Abstract]  [Access]
 2013  28  2  - Orthogonal and symplectic grassmannians of division algebras Nikita A. Karpenko   [Abstract]  [Access]
 2013  28  2  - Index of a finitistic space and a generalization of the topological central point theorem Satya Deo   [Abstract]  [Access]
 2013  28  2  - Non-vanishing of Artin-twisted L-functions of elliptic curves Thomas Ward   [Abstract]  [Access]
 2013  28  2  - On alternating analogues of the Mordell-Tornheim triple zeta values Takuya Okamoto   [Abstract]  [Access]
 2013  28  1  - Multigraded Betti numbers of multipermutohedron ideals Ashok Kumar and Chanchal Kumar   [Abstract]  [Access]
 2013  28  1  - Automorphic forms, cohomology and CAP representations. The case G L2 over a definite quaternion algebra Harald Grobner   [Abstract]  [Access]
 2013  28  1  - Barnes multiple zeta-functions, Ramanujan’s
formula, and relevant series involving hyperbolic functions
Yasushi Komori , Kohji Matsumoto and Hirofumi Tsumura   [Abstract]  [Access]
 2013  28  1  - Some explicit computations and models of free
products
Madhushree Basu   [Abstract]  [Access]
 2013  28  1  - Conductors and newforms for non-supercuspidal
representations of unramified U(2,1)
Michitaka Miyauchi   [Abstract]  [Access]
 2013  28  1  - Transcendence of series of rational functions and a problem of Bundshuh Chester Whetherby   [Abstract]  [Access]
 2012  27  4  - Regularised product for the zeroes of L-functions for the Selberg Class Kamel Mazhouda   [Abstract]  [Access]
 2012  27  4  - Reconstruction of a superscheme from its derived category Umesh V. Dubey and Vivek M. Mallick   [Abstract]  [Access]
 2012  27  4  - Integral models in unramified mixed characteristic (0,2) of hermitian orthogonal Shimura varieties of PEL type, Part I  Adrian Vasiu   [Abstract]  [Access]
 2012  27  4  - Conjugation Classes of trialitarian automorphisms and symmetric compositions  V. Chernousov, M. -A. Knus and J. -P. Tignol   [Abstract]  [Access]
 2012  27  4  - No dice: A deterministic approach to the Cartan centroid John Holbrook   [Abstract]  [Access]
 2012  27  4  - Domains in complex surfaces with a noncompact automorphism group - II Kaushal Verma   [Abstract]  [Access]
 2012  27  3  - On Iwasawa theory of elliptic units and 2-ideal class groups Hassan Oukhaha   [Abstract]  [Access]
 2012  27  3  - Special relations between multizeta values and parity results Jose Alejandro Lara Rodriguez   [Abstract]  [Access]
 2012  27  3  - Potential density of some families of homogeneous spaces J. -L. Colliot-Thelene and J.N.Iyer   [Abstract]  [Access]
 2012  27  3  - A complete classification of limits of splitting interval algebras with the ideal property Chunlan Jiang and Kun Wang   [Abstract]  [Access]
 2012  27  3  - On the arithmetic of the discriminant for cubic surfaces Andreas-Stephen Elsenhans and Jorg Jahnel    [Abstract]  [Access]
 2012  27  3  - On the proof of the genus bound for Enrique-Fano threefolds Andreas Leopold Knutsen, Angelo Felice Lopez and Robert Munoz   [Abstract]  [Access]
 2012  27  2  - Ranks of Jacobians of curves related to binary forms Jung-Jo Lee  [Abstract]  [Access]
 2012  27  2  - Uniqueness of equilibrium state for a quantum spin system on a graph Stephen Dias Barreto  [Abstract]  [Access]
 2012  27  2  - An approach to nonsolvable base change and descent Jayce R. Getz  [Abstract]  [Access]
 2012  27  2  - The cyclomatic number of connected graphs without solvable orbits Gyula K´arolyi and Ambrus P´al  [Abstract]  [Access]
 2012  27  2  - Applications of conics to quadratic forms over the rational function fields A. S. Sivatski  [Abstract]  [Access]
 2012  27  1  - A local global theorem for extended ideals Himanee Apte, Pratyusha Chattopadhyay and Ravi A. Rao   [Abstract]  [Access]
 2012  27  1  - A degree map on unimodular rows  J. Fasel   [Abstract]  [Access]
 2012  27  1  - Proper holomorphic maps of plane domains of finite connectivity  Gollakota V V Hemasundar   [Abstract]  [Access]
 2012  27  1  - On the birationality of the adjunction mapping of projective varieties Andreas Leopold Knutsen   [Abstract]  [Access]
 2012  27  1  -  Level 10 analogues of Ramanujan’s series for 1/π  Shaun Cooper   [Abstract]  [Access]
 2012  27  1  -  Locally potentially equivalent Galois representations  Vijay M. Patankar and C.S. Rajan   [Abstract]  [Access]
 2012  27      1  - Homogeneous bundles over abelian varieties Michel Brion   [Abstract]  [Access]
 2011  26  4  - Mod-p reducibility, the torsion subgroup, and the ShafarevichTate group Amod Agashe   [Abstract]  [Access]
 2011  26  4  - On moduli space of Higgs GO(m, C ) bundles over a Riemann surface Sarbeswar Pal   [Abstract]  [Access]
 2011  26  4  - Reducibility of signed cyclic sums of Mordell–Tornheim zeta and L-values Jianqiang Zhao and Xia Zhou   [Abstract]  [Access]
 2011  26  4  - Geometric reductivity – A quotient space approach Pramathanath Sastry and C. S. Seshadri   [Abstract]  [Access]
 2011  26  3  - A bivariate circular summation formula for cubic theta functions and its implications Tianzhu Dai and Xinrong Ma   [Abstract]  [Access]
 2011  26  3  - Notes on the arithmetic of Hilbert modular forms A. Raghuram and Naomi Tanabe   [Abstract]  [Access]
 2011  26  3  - Morphisms from P^2 to Gr(2,C^4) A. ElMazouni, F. Laytimi and D.S.Nagaraj   [Abstract]  [Access]
 2011  26  3  - Vanishing of algebraic Brauer-Manin obstructions Mikhail Borovoi   [Abstract]  [Access]
 2011  26  3  - Vector bundles on symmetric product of a curve Indranil Biswas and A. J. Parameswaran   [Abstract]  [Access]
 2011  26  2  - Complete uniform distribution of some oscillating sequences D. Berend and G. Kolesnik  [Abstract]  [Access]
 2011  26  2  - Height estimates for equidimensional dominant rational maps Joseph H. Silverman  [Abstract]  [Access]
 2011  26  2  - Direct integrals of strongly irreducible operators Chunlan Jiang and Rui Shi  [Abstract]  [Access]
 2011  26  2  - Secant bundles on second symmetric power of a curve A. El Mazouni, F. Laytimi and D. S. Nagaraj  [Abstract]  [Access]
 2011  26  2  - On p-adic properties of certain Mahler coefficients Rupam Barman  [Abstract]  [Access]
 2011  26  2  - Iwasawa λ-invariants and congruence of Galois representations Yoshitaka Hachimori  [Abstract]  [Access]
 2011  26  2  - Primes of the form X2 + nY2 in function fields and Drinfeld modules Piotr Maciak  [Abstract]  [Access]
 2011  26  1  - Singular loci of Hibi toric varieties  V. Lakshmibai and H. Mukherjee        [Abstract]  [Access]
 2011  26  1  - Manin problems for Shimura varieties of Hodge type  Adrian Vasiu   [Abstract]  [Access]
 2011  26  1  - Euclidean ideals in quadratic imaginary fields  Hester Graves and Nick Ramsey  [Abstract]  [Access]
 2011  26  1  - Classification of certain simple C∗-algebras  Qingzhai Fan   [Abstract]  [Access]
 2011  26  1  - Zeros of Ramanujan polynomials  M. Ram Murty, Chris Smyth and Rob J. Wang   [Abstract]  [Access]
 2010  25  4  - An ABC analog for arithmetical functions  Alexandru Zaharescu and Mohammad Zaki   [Abstract]  [Access]
 2010  25  4  - Un invariant de degr´e 3 des alg`ebres centrales simples d’exposant 2  Bruno Kahn   [Abstract]  [Access]
 2010  25  4  - On Nori’s obstruction to universal bundles  Emre Coskun, Ajneet Dhillon and Nicole Lemire   [Abstract]  [Access]
 2010  25  4  - Locating divisors on Zariski surfaces  Jeffrey Lang   [Abstract]  [Access]
 2010  25  4  - Further remarks on local discriminants Chandan Singh Dalawat  [Abstract]  [Access]
 2010  25  4  - Final remarks on local discriminants  Chandan Singh Dalawat  [Abstract]  [Access]
 2010  25  4  - A collection of metric Mahler measures  Charles L. Samuels  [Abstract]  [Access]
 2010  25  3  - Parabolic coverings I: The case of curves A. J. Parameswaran  [Abstract]  [Access]
 2010  25  3  - The action of SL2 on abelian varieties Arnaud Beauville  [Abstract]  [Access]
 2010  25  3  - On theta series attached to maximal lattices and their adjoints Siegfried B¨ocherer and Gabriele Nebe  [Abstract]  [Access]
 2010  25  3  - Euler characteristics of fine Selmer groups Yoshitaka Hachimori  [Abstract]  [Access]
 2010  25  3  - On automorphic duals and isolated representations; new phenomena  Marko Tadi´  [Abstract]  [Access]
 2010  25  3  - Classification of certain inductive limit type actions on approximate interval algebras Andrew J. Dean and Toan Ho  [Abstract]  [Access]
 2010  25  2  - Iwahori–Hecke algebras  Thomas J. Haines, Robert E. Kottwitz and Amritanshu Prasad   [Abstract]  [Access]
 2010  25  2  - Linear morse functions on orbit spaces  Linear morse functions on orbit spaces  [Abstract]  [Access]
 2010  25  2  - Tracial state spaces of higher stable rank simple C∗-algebras Fernando Mortari  [Abstract]  [Access]
 2010  25  2  - Irreducible representations of C*-crossed products by finite groups Alvaro Arias and Fr´ed´eric Latr´emoli`ere  [Abstract]  [Access]
 2010  25  1  - Endomorphism algebras of hyperelliptic jacobians and finite projective lines II  Arsen Elkin and Yuri G. Zarhin   [Abstract]  [Access]
 2010  25  1  - Local discriminants, kummerian extensions, and elliptic curves  Chandan Singh Dalawat   [Abstract]  [Access]
 2010  25  1  - Torsion dans un produit de courbes elliptiques  Marc Hindry and Nicolas Ratazzi  [Abstract]  [Access]